MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 32X24.5; REVERSE SHOULDER GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 32X24.5; REVERSE SHOULDER GLENOSPHERE
Model Number 04.01.0178
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 may 2021: lot 183799: (b)(4) items manufactured and released on 02-may-2019.Expiration date: 2024-04-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: reverse shoulder system 04.01.0116 humeral reverse hc liner ø32/+0mm (k170452) lot.179975.Batch review performed on 11 may 2021: lot 179975: (b)(4) items manufactured and released on 29-mar-2018.Expiration date: 2023-03-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a dislocation of the liner from the glenosphere 3 days after primary surgery.The cause of the dislocation is unknown.The surgeon revised the liner implanting a different size and the surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM GLENOSPHERE 32X24.5
Common Device Name
REVERSE SHOULDER GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11876627
Report Number3005180920-2021-00442
Device Sequence Number3633570
Product Code PHX
UDI-Device Identifier07630040708135
UDI-Public07630040708135
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/16/2024
Device Model Number04.01.0178
Device Catalogue Number04.01.0178
Device Lot Number183799
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2021
Initial Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;